# SDR HEEA072387

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 4,115 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030101
- Part serial: 259928
- Condition: Noisy
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOISE COMING FROM HYDRAULIC SYSTEM DURING CRUISE AND ON APPROACHES INTERMITTENT. REPLACED WITH SERVICEABLE PART.
